... pain and fullness of ears for a year this is apparently the cause after visiting ent. since starting beconase a week ago my symptoms have got worse and i have developed a muscus cough and my ears are worse than ever.i was just wondering if this is a common effect when you first start using it and if these effects will ease off with continued use and weather i should continue use
I suffer from allergic sinusitis I think this is the same thing you are dealing with.
I take fluticasone brand name Flonase a similar product to the one you are taking..and over time it helped me..it did not worsen my symptoms
I am not a healthcare professional but perhaps you developed an infection?
I get them once in a while not uncommon in people with stuffed up sinuses like you and me!
Hope you feel better soon!
- Beconase AQ Information for Consumers
- Beconase AQ Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beconase AQ (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2011 • 2 answers
Posted 25 Nov 2012 • 2 answers
Posted 21 Jun 2013 • 8 answers
Posted 23 Jan 2014 • 1 answer
Posted 17 Aug 2015 • 1 answer